Posted by joe schmoe on May 17, 2012, at 7:01:54
I stopped Viibryd back at the end of November (about six months ago) and decided to go off AD's for awhile since I wanted to lose some weight and get some sexual sensation back. Well I have lost a lot of weight and am no longer overweight, but, as has happened before when I quit a ssri (Celexa), I am starting to feel a lot of depression (and anxiety, thanks to my job, despite being on clonazepam for social anxiety).
What I am wondering is if this is some medium-term post-ssri rebound effect that will eventually improve if I can stick it out, or whether it is me returning to my natural state.
Has anyone else found they were fine for months after quitting an ssri (once withdrawal symptoms subsided of course), but then started slipping back into depression? Did it pass eventually, or did you have to go back on the ssri?
Wondering if I should try to wait six more months and see if it improves, or whether I need to go back on an AD to improve my unpleasant emotional state, despite the side effects of AD's, which I hate.